# SDR SIMA20120809006

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 24,914 hours, 18,035 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 533443
- Part serial: B0262
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3717, RECEIVED A LANDING GEAR MISCONFIGURATION CAUTION MESSAGE IN FLIGHT, PERFORMED EMERGENCY GEAR EXTENSION.  ALL 3 GEAR GEAR UP INDICATION WITH GEAR HANDLE DOWN, CYCLED GEAR HANDLE TWICE, NO GEAR MANUAL EXTENSION WORKED.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LANDING GEAR CONTROL PANEL LEVER IAW AMM 32-31-01.  OPS CHECKED GOOD IAW NRWC #502-ORD-00902.  AIRCRAFT RETURNED TO SERVICE.
